What Other Drugs Will Affect Theraflu Flu& Cough
Avoid using this medicine with other drugs that cause drowsiness or slow your breathing . Ask a doctor or pharmacist before using any other medication, including prescription and over-the-counter medicines, vitamins, and herbal products. Not all possible drug interactions are listed in this medication guide.
What Happens If I Miss A Dose
Since Theraflu Max-D Severe Cold & Flu is taken when needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.
Read Also: Umcka Cold And Flu Cvs
Cvs Health Severe Cold Relief Packets Daytime
Compare to Theraflu Multi-Symptom Severe Cold active ingredients. CVS Health Severe Cold and Flu Relief in green tea and honey lemon flavors is hot liquid therapy for fast, non-drowsy relief of your severe nasal and sinus congestion, sore throat, headache, body aches, fever, and cough. For daytime use, each dose of this cold and flu medicine contains a pain reliever/fever reducer , cough suppressant and nasal decongestant . Warm up and soothe your severe symptoms with this hot liquid powder medicine. Safe to take every four hours while symptoms persist for multi-symptom relief. This product is gluten free.ACTIVE INGREDIENTS: This product contains Acetaminophen , Dextromethorphan HBr and Phenylephrine HCl which compare to the active ingredients in Theraflu Multi-Symptom Severe Cold.HOT LIQUID THERAPY: Each packet relieves common cold and flu symptoms, such as nasal and sinus congestion, sore throat pain, cough, headache, body ache and fever.NON-DROWSY FOR DAYTIME: When used as directed, CVS Health Severe Cold and Flu is a non-drowsy solution for multi-symptom relief.CONVENIENT PACKETS: Dissolve powder into 8 oz. of hot water and sip while hot. Take every four hours while symptoms persist.COMFORTING WARMTH WITH GREAT TASTE: This soothing green tea and honey lemon flavored medicine is gluten free, and it provides liquid hot therapy for fast relief.
Don’t Miss: When Can You Get The Flu Shot
What Is This Medicine
ACETAMINOPHEN DEXTROMETHORPHAN PHENYLEPHRINE is a combination of pain reliever, a cough suppressant, and a decongestant. It is used to treat the aches and pains, cough, and congestion of a cold. This medicine will not treat an infection.
They need to know if you have any of these conditions: -asthma -if you often drink alcohol -liver disease -taken a MAOI like Carbex, Eldepryl, Marplan, Nardil, or Parnate in last 14 days -thyroid disease -an unusual or allergic reaction to acetaminophen, dextromethorphan, phenylephrine, other medicines, foods, dyes, or preservatives -pregnant or trying to get pregnant -breast-feeding
Take this medicine by mouth with a glass of water. Follow the directions on the package label. Do not cut, crush or chew this medicine. Take your medicine at regular intervals. Do not take it more often than directed.Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 12 years of age for selected conditions, precautions do apply.
Swimmers Ear Relief Tablets For Kids By Hylands Fast Natural Homeopathic Pain Relief Of Cold & Flu Earaches Swimmers Ear And Allergies 40 Tablets

Features :
- Relief OF earaches: naturally relieves fever, pain, throbbing, irritability and sleeplessness associated with earaches in children, after diagnosis by a physician. Relieves common pain and itching of swimmers ear.
- Easy to take: Quick-dissolving tablets to naturally relieve fever, pain, irritability, and sleeplessness associated with earaches in children, after diagnosis by a physician, as well as common pain and itching of swimmers ear.
- 40 Tablets = UP to 20 DOSES: of Hylands earache tablets
- Natural MEDICINE naturally relieves fever, pain, irritability, and sleeplessness associated with earaches in children, after diagnosis by a physician, as well as common pain and itching of swimmers ear.
Additional Info :
Read Also: Does Your Arm Hurt After A Flu Shot
Vicks Dayquil Cold And Flu Relief Liquid Medicine Non
Features :
- POWERFUL MULTI-SYMPTOM RELIEF for your headache, fever, sore throat, minor aches and pains, nasal congestion, sinus pressure, and cough
- NON-DROWSY, DAYTIME COLD & FLU RELIEF: DayQuil Cold & Flu Liquid medicine temporarily relieves common cold & flu symptoms so you can get on with your day
- FEEL BETTER FAST: Just one dose of DayQuil starts working fast to provide effective cold & flu relief
- POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS: Life doesnt stop when you have a cold, DayQuil relieves bothersome symptoms such as cough and fever so that you can power through your day
- WORLDS #1 SELLING OTC COUGH AND COLD BRAND** Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
Additional Info :
What Is The Prognosis For The Common Cold And The Flu
In most individuals, the prognosis for the common cold and the flu are good to excellent. However, individuals with moderate to severe flu may have a fair to poor prognosis, depending upon how quickly the patient is diagnosed and treated. The poor prognosis for some severe flu infections is usually due to respiratory problems that become complicated to treat and may require hospitalization in an intensive care unit .
Read Also: When Does Flu Season Start In 2021
Recommended Reading: Ocean County Health Department Flu Shots
Advil Multi Symptom Cold And Flu Medicine
- Fifty packets of 1 coated tablet of Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate.
- Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief.
- Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief.
- Cold medicine for adults available in easy-to-take coated tablet form
- For use by people 12 years of age and older
- Take one tablet every four hours while symptoms persist
- HSA and FSA eligible product
Read Also: Can Flu Shot And Tdap Be Given Together
Theraflu Flu & Cough Side Effects
Get emergency medical help if you have signs of an allergic reaction: hives difficult breathing swelling of your face, lips, tongue, or throat.
In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.
Stop using this medicine and call your doctor at once if you have:
-
any new or worsening symptoms
-
severe drowsiness
-
fever for longer than 3 days
-
redness, swelling, or rash
-
sleep problems .
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Recommended Reading: How Old For Flu Shot
When Should I Seek Medical Attention With A Cold Or Flu
- Trouble breathing or chest pain. Neither should cause you to be short of breath or have pain in your chest. It could be a sign of a more severe illness, such as pneumonia.
- A fever that doesnt go away. A temperature over 100.4 degrees F° that doesnt go away can indicate another infection.
- Excessive vomiting. If you cant keep anything down, you risk dehydration because the body needs fluids to work. You may need IV liquids.
- Hurts to swallow. Severe throat pain may be indicative of an infection such as strep throat or tonsillitis.
- Incessant coughing. A cough that wont go away or is severe may be indicative of Whooping Cough.
- Congestion and headache wont go away. If you continue to experience a stuffy nose and headache, you may have developed a sinus infection.
Is It Too Late To Get A Flu Shot
If it turns out you dont have the flu, and you havent received your flu shot, then you can get one on the spot. To schedule your flu shot and/or COVID-19 vaccine or booster at a CVS Pharmacy or MinuteClinic nearest you, visit cvs.com or use the CVS Pharmacy App.
Schedule your flu and COVID-19 vaccines today! These vaccines are an important way to protect yourself and your loved ones from serious illness.
Dont Miss: How To Stop Flu Virus From Spreading
Don’t Miss: How To Stop The Keto Flu
What Are The Mild And More Common Side Effects Of Advil Cold & Sinus
All medications have side-effects. Consumers taking Advil Cold & Sinus potentially have a wide range of side effects. For example, the most common symptoms experienced by sinus sufferers after taking the medication include:
- Sudden changes in speech or vision
Of the above side effects, the most frequent are a rapid or irregular heartbeat, persistent drowsiness and severe vomiting. Contact your doctor if you feel the onset of any of these symptoms.
Also Check: Flu Shots In Houston Texas
What Is Avian Flu

Bird flu is carried by free-flying waterfowl, such as ducks, geese and shorebirds, and infects chickens, turkeys, pheasants, quail, domestic ducks, geese and guinea fowl. In another major recent epidemic of the disease, it killed more than 50 million chickens and turkeys in 2014 and 2015, while causing economic losses of $3.3 billion, the USDA estimates. The agency is now researching a potential vaccine against the bird flu.
Fortunately, the public health risk related to bird flu remains low, according to the U.S. Centers for Disease Control and Prevention. Still, cooking all poultry and eggs to an internal temperature of 165 F is advised as a general food safety rule.
The cost of processed eggs used in liquid or powdered form in manufactured products including salad dressing, cake mix and chips has also surged, adding to inflationary pressures.
Read Also: Flu Cpt Code For Medicare
Cvs Health Severe Daytime Cold And Flu Relief Caplets
HSA/FSA Eligible
Compare to the active ingredients in Vicks® DayQuil® Severe+ VapoCOOL Cold & Flu. Find maximum strength cold and flu relief with Daytime Severe Cold & Flu Relief, Vapor Ice. This cold medicine provides non-drowsy relief of headache, minor aches and pains, fever, nasal congestion, sinus pressure, cough and chest congestion. This product is gluten, alcohol and antihistamine free.
ACTIVE INGREDIENTS: This cold medicine contains acetaminophen , dextromethorphan HBr , guaifenesin and phenylephrine HCl to help tackle severe cold and flu symptoms. Compare to the active ingredients in Vicks® DayQuil® Severe+ VapoCOOL Cold & Flu.
FIND COLD RELIEF during the day with Daytime Severe Cold & Flu Relief. This cold medicine relieves cold and flu symptoms such as headache, fever, coughing, chest and nasal congestion.
PAIN RELIEVER AND FEVER REDUCER: Aches and pains can be a drag. This cold medicine helps temporarily relieves fever, minor aches and pains, headache and sore throat associated with the cold and flu.
COUGH SUPPRESSANT AND EXPECTORANT: This cold medicine temporarily relieves cough due to minor throat and bronchial irritation and helps loosen phlegm and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive.
NASAL DECONGESTANT: This cold medicine promotes nasal and/or sinus draining to relieve nasal congestion, sinus congestion and pressure associated with the common cold and flu.
1-60 CT |
Related Climate Pledge Friendly Items
Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Amazon.com assumes no liability for inaccuracies or misstatements about products.
Read Also: Who Can Give Flu Shots
Theraflu Hot Liquid Powders
Get back to feeling your best with an easy-to-brew, soothing cup of Theraflu Hot Liquid Powder cold and flu medicine, to help treat those symptoms. Theraflu Hot Liquid Powder products help you beat cold and flu symptoms in a range of great tasting flavors. Available in individual packets, hot liquid powders are easy to make and help you start feeling better fast.
Cough Relief Hot Liquid Powder
Fight off your worst cough and chest congestion symptoms. Theraflu Cough Relief Hot Liquid Powder is a hot liquid powder medicine that tastes great and uses maximum strength ingredients to provide a warm wave of relief.
Multi-Symptom Severe Cold Hot Liquid Powder
Try power-packed Theraflu Multi-Symptom Severe Cold Hot Liquid Powder for a cold medicine to help relieve your worst symptoms. Learn more about Tea Infusions.
Flu & Sore Throat Hot Liquid Powder
Relieve your flu and sore throat symptoms with a maximum-strength over-the-counter medicine. Try Theraflu Flu & Sore Throat Hot Liquid Powder for fast acting symptom relief.
Nighttime Severe Cold & Cough Hot Liquid Powder
Relieve your worst cold & cough symptoms with maximum-strength Theraflu Nighttime Severe Cold Medicine. Get more information, read reviews, or find a retailer.
Sinus & Pain Hot Liquid Powder
Find relief from the pain and congestion your sinuses cause. Theraflu Sinus & Pain Hot Liquid Powder is a warm way to ease headaches and clear sinus congestion.
Nighttime Multi-Symptom Severe Cold Hot Liquid Powder
Rite Aid Severe Flu And Cold Relief Caplets
Features:
- MULTI-SYMPTOM RELIEF: Youll feel relief from headache, fever, sore throat, nasal congestion, cough, mucus, and chest congestion with Rite Aid. Compare Rite Aid Pharmacys Severe Cold & Flu caplets to the active ingredients in top national brands.
- FOR YOUR SEVERE SYMPTOMS: With Rite Aid Severe Cold & Flu sinus medicine for adults, youll get a pain reliever/fever reducer, cough suppressant to calm your cough, expectorant to power through mucus, and nasal decongestants for adults for congestion.
- FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever. While our cough suppressant and nasal decongestant clear your cough and congestion.
- COOL BLAST: Youll know its working when you feel the cool blast flavor. Rite Aids Severe Cold & Flu has Acetaminophen 325mg cough suppressant, Dextromethorphan HBr 10mg expectorant, Guaifenesin 200mg and nasal decongestant, Phenylephrine HCI 5mg.
- TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Brand: Rite Aid
You May Like: Should I Take Humira If I Have The Flu
Is It Possible To Prevent The Common Cold Or The Flu
Yes, it is possible to prevent the common cold or the flu, but it is not easy to do so if you live in crowded conditions where its almost impossible to constantly avoid contact with any items touched by individuals with a common cold or the flu. The ways to prevent the common cold and/or the flu are essentially the same. Strict hand washing and avoiding close contact with infected individuals and/or the items they touch is the most effective way to prevent or reduce the chance of infection with the viruses that cause these diseases. Vaccination with the yearly updated flu vaccine is another way to prevent or reduce the chance of infection with influenza viruses. Unfortunately, there is no vaccine against the 200-plus virus types that cause the common cold.
Read Also: Flu Like Symptoms After Flu Shot
Before Taking This Medicine
Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.
You should not use this medicine if you are allergic to acetaminophen, chlorpheniramine, dextromethorphan, or pseudoephedrine.
Ask a doctor or pharmacist if this medicine is safe to use if you have:
Ask a doctor before using this medicine if you are pregnant or breastfeeding.
Recommended Reading: Kaiser Permanente Washington Flu Shots
Cabinet Daytime Severe Cold And Flu Non
Features :
- Relieve Intense Cold and Flu Symptoms An all-in-one cough suppressant, pain reliever, and nasal decongestant this daytime cold and flu formula helps keep you on track at work, school, or when youre on the go.
- Non-Drowsy Cold Relief Formula Along with helping you get back on track our flu and cold for adults wont cause drowsiness or grogginess, so you can continue to work comfortably with focus and clarity.
- Reduce Joint and Muscle Aches Acetaminophen in our sever cold and flu formula helps reduce fevers and headaches, while relieving uncomfortable body aches and pains, so you can rest or sleep more easily.
- Alleviate a Painful Sore Throat This all-purpose cold and flu medicine for adults helps relieve a running nose, sneezing, and sore throat to keep your ears, nose, and throat working more effectively together.
- Were Focused on Sustainability These non-drowsy daytime softgels come in a reusable glass jar that can be refilled with compostable, plastic-free package refills, so you can support your family and the environment.
- Highest Quality Medicine that Science Can Offer Every batch of Cabinet product is 3rd party tested and verified free of gluten, carcinogens, and toxic metals
- Innovative Packaging The worlds first plastic-free OTC medicine refill system designed to help you save pounds of plastic from entering the environment per year
Additional Info :
Read Also: Can You Get Flu Shot And Mmr At Same Time